# SDR CA970916012

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 41D13
- Condition: Failed
- Location: Lt Fuel Boost
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, LEFT ENGINE LOW PRESSURE ENGINE FUEL BOOST WARNING LIGHT CAME ON. AIRCRAFT RETURNED TO BASE. MAINTENANCE TROUBLE SHOOTING REVEALED THE FUEL PRESSURE SWITCH HAD FAILED. THE FAILED SWITCH WAS REPLACED.
